# SDR 9517353239

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - DURING CLIMBOUT, THE LEFT MAIN LANDING GEAR DOOR INDICATED IN TRANSIT AFTER LANDING GEAR WAS RETRACTED.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT CONTINUED TO DTW WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR DOOR PROXIMITY SENSOR (27GA), TARGET LOOSE.  TIGHTENED SAME AND ALL INDICATIONS WERE NORMAL.
